Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from menopausal symptoms. Mood swings, night sweats, vaginal dryness. Can I take menoquil for under active thyroid

Hi, I am suffering with Menopausal symptoms mainly mood swings,night sweats,hot flashes and vaginal dryness. I would like to take a natural product called 'Menoquil' but I have an Under-active Thyroid which I take daily medication for. Can you please tell me if I can take this product? I did recently try another Herbal product called Macafem and I felt instantly better! I took these tablets for 3 wks but then I saw on Internet that anyone with a Thyroid problem shouldn't take them because of the Iodene in them. Any advice would be great.Thankyou,Dawn.
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Helo dear its not safe enough to take them by ur self get them after expert openion one more thing these symptoms may be agravated by ur thyroid problems so better consult ur physcian...stay blessed
Answered: Tue, 16 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Andy Fine's  Response
neither are safe or effective
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor